# SDR F3LA2023080900116

- Difficulty date: August 2, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07967
- Aircraft time: 18,324 hours, 8,080 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 1422.0292. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. R/H LATERAL SHEAR PLATE CRACKED AT FR 69.
CORRECTIVE ACTION: DISPLACED VACUUM GENERATOR WIRE BUNDLE (36MG) MOTOR START RELAY IAW A320 ESPM 20-33-22-02. REINSTALLED VACUUM GENERATOR WIRE BUNCLE (36MG) MOTOR START RELAY IAW A320 EPSM 20-33-22-02 AND A320 SRM FIG 38-31-10 SCH 10. REMOVED CRACKED SHEAR PLATE FR69 R/H IAW A320 SRM 51-72-11-911-001. REPLACED SHEAR PLATE IAW A320 SRM 51-72-11-911-001. OPS CHECK PERFORMED ON LEAK AND FUNCTION WORK ORDER 14222.0499 ITEM 19. MX ACTION IS ACCEPTABLE. /END/
